# SDR GTIA96NK180

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT REAR EDGE OF GALLEY SERVICE DOOR CONTINUOUSLY FLICKER IN FLIGHT.  FOUND WIRE CHAFED ON LIGHT ASSEMBLY.  REPAIRED AS NECESSARY.  (M)
